Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LastDitchEffort

20Mg Or 40Mg? For The First Week.

Recommended Posts

Hello guys!

I finally got my roaccutane today, and the dermatologist first told me to do 2x20mg once a day.

At the end of our appointment she said that maybe I should try to go with 1x20mg a day for the

first week, possible to soothen side effects and get my body used to the drug.

My question is, Is this something any of you people have done? Starting off with just 1x20mg?

Could it relieve the possible side effects or am I just wasting valuable time by not giving my body enough

of the medicine? Thanks in advance!

//Peace out.

Share this post


Link to post
Share on other sites

I started today as well :D and got put on 2x20mg once a day. I weigh 75kg and my acne is mild. Then again, I've been on erythromycin for 6 months and he recommended me to stay on the erythromycin in the meantime.

I initially thought it was a bit high to start off but he's been prescribing it since it first came out in the early 80s so I'm pretty confident he knows what he's doing.

Share this post


Link to post
Share on other sites

I was put on 20mg a day for the first month. Dosage is based on body weight, and is a bit derm specific. You wouldnt lose anything by only taking 20mg a day for the first week, you'll probably make up the dosage later anyway.

Share this post


Link to post
Share on other sites

Dreaming, how far are you on your course?

I'm just wondering if the dose has anything to do with the initial breakout.

I would rather just go full 2x20mg from the start so i'm not post-phoning the

possible IB, if that makes any sense. You know, start straight up with the full 40mg

so my body has no surprise when I up the dose from 20mg to 40mg.

Then again, I'm clueless on this subject so any help is greatly appreciated.

Share this post


Link to post
Share on other sites

I'm on day 7 I believe. I see what you mean about the IB, that is a very good point! I think if you are on a higher dosage it is likely to be more severe but over with quickly!

I'm positive my skin is getting worse already, dry.png just what I need with graduation coming up!

Share this post


Link to post
Share on other sites

I'm on day 7 I believe. I see what you mean about the IB, that is a very good point! I think if you are on a higher dosage it is likely to be more severe but over with quickly!

I'm positive my skin is getting worse already, dry.png just what I need with graduation coming up!

Oh nice so I did make some sense afterall! :D Gonna do rest of this week 1x20mg and starting monday with full 2x20mg i think.

And yeah I feel you, I'm going on a beach vacation with my friends in 4 weeks and with my luck that's the exact time of my huge

enormous IB... Life is giving me some sour lemons, not gonna make a good lemonade out of that ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×